# SDR DALA2025080205800

- Difficulty date: August 1, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N532DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11279
- Aircraft time: 9,888 hours, 2,430 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON TAKE OFF FROM SDQ - TOGA T/O APU ON OFF RWY 18. AT ABOUT LIFT OFF A STRONG FUEL FUME/OIL SMELL WAS EVIDENT. CLEAN A/C CONFIGURATION AND SHUT DOWN APU. ONCE APU BLEED WAS SWITCHED OFF FUMES DIMINISHED CREW OXYGEN (O2) MASK USE. FUMES DID NOT RETURN. O2 MASKS UNSTOWED.   FOUND OIL PUDDLES IN BOTH ENGINE SPINNERS. REPLACED FAN SHAFT COVER SEALS, PERFORMED DECONTAMINATION LVL B OF THE BLEED DUCTS AND OF THE ECS IAW A320 AMM 36-11 AND 21-00. (LP 7552243, 1117611)
